Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
maltal18 maltal18 16-17, F 7 Answers Jan 13, 2013 in Health

Your Response

Cancel

Not that I know of, but it may

Best Answer

yes. depo provera injections can mess things up sometimes.

Best Answer

I don't know personally, but I know that some women have allergic reaction to birth control. If you are having this problem though you need to consult you GYN and express your concerns.

Best Answer

Its ovulation week, could that make me bleed?

Best Answer

Well Ovulation occurs in the middle. Basically (if you have a regular 28 day cycle (meaning from one period to the next period is 28 days) it starts on day 14. Count from the FIRST day of your period. The average ovulation day is the 14th day of the 28 day cycle, but this can vary from woman to woman.
However in your case I would have to ask if your cycle was regular before you noticing these concerns...? If so then your body might be changing, and may need a need a new of brand of birth control, possibly adjusting to the patch or the ring.
Some women need birth control to help them stay regular. While others need it for the regular issue of preventing conception. If I had to guess just by your explanation, your body is having a negative reaction to the prevention you are on. You should speak to your GYN and let he/she know that your cycle is on twice a month. That way you can explore you option for different solutions.

Best Answer

I just started this BC. Its low estrgin or whatever. I get sick with the ring I have to have a low dose of BC.. or I will throw up everytime I take it..

Best Answer

You sound like a person who is allergic to certain types BC. My cousin and sister are the same. They're doctors had to work little hard to find the right brand of BC for them. Also the patch, or the shot is a another really good alternative. I would try if I was in your situation to work really closely with my GYN to discern the problem. Maybe ask them to check to see if your testosterone, or estrogen levels are not too high or low. Of course if you need to talk about this to anyone fill free to contact me on my page. I went through a similar situation like this when I was 15, so I do know how concerning something like this can be.

Best Answer
1 More Response

It would not surprise me... I was on my period and our condom broke so to be EXTRA careful I took the morning after pill... the next morning I stopped... a week later I started again.

Best Answer

Im not having sex... its for my tumor and cyst! On my ovaries.

Best Answer

Well it is the same hormones in the medicine... I'm just saying that birth control really screws with your body

Best Answer

Yes. It's called breakthrough bleeding and you should see you doctor because you may have the wrong dosage for you.

Best Answer

Idk and sorry for intruding on a what seems girl only question but i was wondering whats the chances of birth control working? Is it 100?

Best Answer

Nothing is 100% except not having sex... but the percentage is pretty high

Best Answer

High enough to not worry.... only worry if she misses her dose

Best Answer

Sorry i keep pushing for it but do you know or have any idea? Like 95%....90% 98.2%?

Best Answer

No.. kinda. Not forreal. I would still use a condom or pull out forsure.

Best Answer

Ty to you both

Best Answer
2 More Responses

Related Questions